# SDR QXEA2014022000148

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 30,792 hours, 31,966 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: C12842AB07
- Part serial: 330
- Condition: Failed
- Location: Stall Warning
- Part time: 29,880 hours, 30,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOW AIRSPEED CUE INTERMITTENT ON CAPTAIN`S PDF.  RETURN TO FIELD.  LANDING UNEVENTFUL. CHECKED CDS AND FOUND FAULT CODE SPM1.  R & R SPM1 IAW T/C 6273301.  OPS CHECK GOOD. CUE CAUTION MESSAGE DID NOT RETURN, AND SPM1 FAULT NOT PRESENT. RETURNED TO SERVICE.
